Solvability of some nonlinear parabolic problems
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 882-887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a7,
author = {K. N. Soltanov},
title = {Solvability of some nonlinear parabolic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {882--887},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a7/}
}
K. N. Soltanov. Solvability of some nonlinear parabolic problems. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 882-887. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a7/